Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
athena_sydney

5 MONTHS IN & IM ANGRY

HI EVERYBODY

IM ALMOST FIVE MONTHS INTO MY TREATMENT ON 40MG A DAY. IM ALSO ON DIANE35. I DONT KNOW WHERE TO BEGIN....

IN THE BEGINING I SAW IMPROVEMENTS...AND NOW I FEEL LIKE IM HITTING MY HEAD AGAINST THE WALLL. MY SKIN IS WORSE THEN EVER AND HAS BEEN FOR QUITE SOME TIMEL.

IM MOODY AND DEPRESSEDE AND TO MAKE THINGS WORSE FOR THE LAST 2 WEEKS IVE HAD CONSTANT HEADACHES. EVERYTIME THE PANADOL WEARS OFF, THE HEADACHE COMES BACK, SO I FEEL AS THO IM TAKEING A WHOLE LOT OF DRUGS..

HAS ANYONE ELSE GOTTEN HEADACHES??

IVE HAD MY EYES CHECKED ETC...

AND A FEW WEEKS AGO, I WAS COMING UP WITH MASSIVE BRUISES, THAT THE DOCTORS COULDNT EXPLAIN..THEY HAVE GONE AWAY NOW...

HAD BLOOD TESTS EVERYTHING IS FINE..

I JUST DONT KNOW WHAT TO DO.. I FEEL STUCK, EVERYONE IS TELING ME TO GET OFF ROACCUTANE..BUT I FEEL AS THO THIS WAS MY LAST RESORT AND WANT TO STICK IT OUT..

ITS JUST HARD..I FEEL LIKE IM NOT MAKING PROGRESS AND DERMO WONT UP MY DOSAGE..

IHAVE DECIDED TO STAY ON IT FOR ANOTHER MONTH, CAUSE FRIENDS WHO HAVE BEEN ON IT SAY YOU WONT SEE PROPER RESULTS TILL MONTH 6..

WHAT SHOULD I DO?

PLEASE I NEED HELP AND HAVE NO ONE THAT UNDERSTANDS...

ANYWAY, NEEDED SOMEWHERE TO VENT..

Share this post


Link to post
Share on other sites

Upping your dosage may not be an option. You already are having bad side effects and the probabilty of them occuring more frequently would only increase. No one, but yourself, can decide whether or not it is worth it to stay on it. The length of normal treatment is 4-6 months, and you are already at 5.

Its up to you and what you consider important.

K

Share this post


Link to post
Share on other sites

hey guys thanks for the support

i guess im just struggling to see the bright side..

its just that my acne was very light and now its sevre..im scared that it cant be reversed

Share this post


Link to post
Share on other sites

I heard that some peoples acne completely clears about a week to 2 months after an accutane course.

And ur already in month 5 why not just see what 1 more month can do? It might be just what u need to clear up.

Share this post


Link to post
Share on other sites

hi guys happy to report my skin has calmed down drastically in the past few days,people are actually noticing and when i wear make up , it looks as tho my skins perfect!! except for a few bumps here and there, but yesterday i actually went to the shops with no make up!!!!!!! FOR THE FIRST TIME IN YEARS!!!!!!!!!!!!!!!!!!!!!!!!!! YAYY ACCUTANE

Share this post


Link to post
Share on other sites

yes it is strange! but hey i love it

its not perfectly clear. but almost!!! I HAVE NO ACTIVE PIMPLES!! THEY ARE ALL DRIED OFF AND SEEM AS THO THEY ARE ABOUT TO FALL OFF..APART FROM SOME REDNESS, IT LOOKS FANTASTIC!!!

Share this post


Link to post
Share on other sites

Wow.

Glad to hear that things cleared up so fast! Maybe you just had one last big purge...hopefully you will stay clear - good luck!

Share this post


Link to post
Share on other sites

Wow from severe to perfect in a matter of 4 days? I guess Accutane really is a miracle drug :wacko:

I don't think you can go from severe to perfectly clear in a few days. Sounds like the situation was greatly exaggerated. :think:

Share this post


Link to post
Share on other sites

hi guys happy to report my skin has calmed down drastically in the past few days,people are actually noticing and when i wear make up , it looks as tho my skins perfect!! except for a few bumps here and there, but yesterday i actually went to the shops with no make up!!!!!!! FOR THE FIRST TIME IN YEARS!!!!!!!!!!!!!!!!!!!!!!!!!! YAYY ACCUTANE

AS YOU CAN SEE FROM ABOVE, I SAID IT LOOKS AS TO MY SKN IS PERFECT...I NEVER SAID IT WAS PERFECT..

AND YES IT IS A DRASTIC IMPROVEMENT FROM WHAT IT WAS A FEW DAYS AGO, LIKE I SAID, I WENT OUT WITHOUT MAKE UP.. AND YES, MY SKIN LOOKS FANTASTIC... THE TEXTURE HAS TOTALLY CHANGED, AND I LOVE IT, SO , EVERYONE ELSE WHO HAS NEGATIVE COMMENTS TO MAKE, KEEP THEM TO YOURSELVES.

HOW ABOUT SOME POSITIVE AFFIRMATIONS.. INSTEAD OF BEING SO NEGATIVE.. SO ALL I HAVE TO SAY IS, I DONT GIVE A FU"K WHAT YOU HATERS THINK, IM PROUD OF HOW QUICKELY MY SKIN IS RECOVERING.. GET OVER IT.

AT THE MOMENT IM LOVING ROACCUTANE...

IT IS NOT BEING EXAGERATED, MY SKIN ACTUALLY CHANGED OVER NITE, BELIEVE IT, DONT BELIEVE IT, WHATEVER TICKLES YOUR FANCY.

IM THE ONE WHOSE BENEFITED , SO WHATEVER

Wow.

Glad to hear that things cleared up so fast! Maybe you just had one last big purge...hopefully you will stay clear - good luck!

thank you for your positive reply!!!! :) yes i think i had a massive outburst, my period and stress all hit me over a period of 2 weeks, and i think now its jst calmed down heaps, ive also been taking fish oil tablets, and have noticed that my skin has become more plump, i would totally recommend it!! give it a go, and trust me you will notice the difference

Share this post


Link to post
Share on other sites

Well I in a similar situation:

I ve been taking accutane for 3 months now exact. At the begining of the course everythink was ok, my acne was at is used to be, maybe a bit better, no dry lips, no dry skin etc...

Then at month 2 and 1 week I sudently got a really really hard breakout and my lips and eyes started to get fucked, I mean really dry.

After 2 weeks, this massive breakout is calming down (I think) and my face is looking really dry (I started to use a moisturizer)

The only change I made from the begining of the course to month 2 is that I started taking the pills with a fat meal (started doing that at month 2) Maybe thats why accutane is acting better or somethink and will explain my super break out at month 2 and a half.

It seems that its taking some tike to act (both skin and side effects), I dont know what to think.. maybe this wont work for me or maybe yes.

Im happy to hear your experience and wish you the best, It helps knowing that someone has been having worst acne on 3 month that at the start.. im not alone :wall:

Good luck

Share this post


Link to post
Share on other sites

hey koala

thanks heaps for the post...

well yeah the same thing has happened to me... my initial break out was huge, and quite embaressing...and like i said, its calmed down heaps, at the moment i have only 1 active pimple thats under my chin and i cant even see it properly, apart from that my face is totally smooth, but i still have red marks from previous pimples .

i hope the red marks face, cause thats all i really have left, iwas about to give up on accutane cause it was causing me more problems then anything else. so i said after i started this new pack, that was it..

and now its going great...

yeah it helps knowing that someone else is having the same experience...

what part of oz are you from??

im from sydney, anyhow...

keep ur head up,

always be proud..

xoxox

Share this post


Link to post
Share on other sites

Wow from severe to perfect in a matter of 4 days? I guess Accutane really is a miracle drug :wacko:

I don't think you can go from severe to perfectly clear in a few days. Sounds like the situation was greatly exaggerated. :think:

Ditto on that. I guess my facetiousness was not easily picked up. ;)

Share this post


Link to post
Share on other sites

Athena it's great to hear you had such a turnaround in only a few days :)

For the red marks I'd definitely recommend 100% Pure Emu Oil - it's worked wonders for me

Keep smilin ;)

Share this post


Link to post
Share on other sites

AS YOU CAN SEE FROM ABOVE, I SAID IT LOOKS AS TO MY SKN IS PERFECT...I NEVER SAID IT WAS PERFECT..

AND YES IT IS A DRASTIC IMPROVEMENT FROM WHAT IT WAS A FEW DAYS AGO, LIKE I SAID, I WENT OUT WITHOUT MAKE UP.. AND YES, MY SKIN LOOKS FANTASTIC... THE TEXTURE HAS TOTALLY CHANGED, AND I LOVE IT, SO , EVERYONE ELSE WHO HAS NEGATIVE COMMENTS TO MAKE, KEEP THEM TO YOURSELVES.

HOW ABOUT SOME POSITIVE AFFIRMATIONS.. INSTEAD OF BEING SO NEGATIVE.. SO ALL I HAVE TO SAY IS, I DONT GIVE A FU"K WHAT YOU HATERS THINK, IM PROUD OF HOW QUICKELY MY SKIN IS RECOVERING.. GET OVER IT.

AT THE MOMENT IM LOVING ROACCUTANE...

IT IS NOT BEING EXAGERATED, MY SKIN ACTUALLY CHANGED OVER NITE, BELIEVE IT, DONT BELIEVE IT, WHATEVER TICKLES YOUR FANCY.

IM THE ONE WHOSE BENEFITED , SO WHATEVER

I hope that after 5 months on Accutane I am not this moody. I know it can make you depressed and all that, but geez...no need for the all caps.

Share this post


Link to post
Share on other sites
HOW ABOUT SOME POSITIVE AFFIRMATIONS.. INSTEAD OF BEING SO NEGATIVE.. SO ALL I HAVE TO SAY IS, I DONT GIVE A FU"K WHAT YOU HATERS THINK, IM PROUD OF HOW QUICKELY MY SKIN IS RECOVERING.. GET OVER IT.

You go girl

Share this post


Link to post
Share on other sites

HOW ABOUT SOME POSITIVE AFFIRMATIONS.. INSTEAD OF BEING SO NEGATIVE.. SO ALL I HAVE TO SAY IS, I DONT GIVE A FU"K WHAT YOU HATERS THINK, IM PROUD OF HOW QUICKELY MY SKIN IS RECOVERING.. GET OVER IT.

You go girl

well thank you sweety :P

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×